# SDR SWAA2020041334299

- Difficulty date: March 26, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO. STA 500I; RBL 23; WL 155; CURVED SIDEWALL BULKHEAD ANGLE HAS CORROSION ON UPPER SURFACE / REMOVED CORROSION NO SRM LIMITS GIVEN. REMOVED AND REPLACED FWD CARGO STA 500I RBL 23 CURVED SIDEWALL BULKHEAD ANGLE IAW B-737 SRM 51-40-02 AND DWGS 143A9481 REV A & 143A7902 REV - P/N 143A9485-34 A TAG WN9133.
